IMECH-IR  > 力学所知识产出(1956-2008)
A NEW METHOD FOR THE PERIODIC SOLUTION OF STRONGLY NONLINEAR SYSTEMS
Zhang ZP(张正平); Li L(李骊); Zhu RC(朱如曾); Huo LC(霍麟春)
Source PublicationActa Mechanica Sinica
1994
Volume10Issue:1Pages:82-90
ISSN0567-7718
AbstractA new method for the periodic solution of strongly nonlinear systemis given. By using this method, the existance and stability of the periodic solutioncan be decided, and the approximate expression of the periodic solution can also befound.
KeywordPeriodic Solution Strongly Nonlinear Systems
Indexed ByEI
Language英语
Funding OrganizationThe project supported by the National Natural Science Foundation of China
Document Type期刊论文
Identifierhttp://dspace.imech.ac.cn/handle/311007/55253
Collection力学所知识产出(1956-2008)
Recommended Citation
GB/T 7714
Zhang ZP,Li L,Zhu RC,et al. A NEW METHOD FOR THE PERIODIC SOLUTION OF STRONGLY NONLINEAR SYSTEMS[J]. Acta Mechanica Sinica,1994,10(1):82-90.
APA 张正平,李骊,朱如曾,&霍麟春.(1994).A NEW METHOD FOR THE PERIODIC SOLUTION OF STRONGLY NONLINEAR SYSTEMS.Acta Mechanica Sinica,10(1),82-90.
MLA 张正平,et al."A NEW METHOD FOR THE PERIODIC SOLUTION OF STRONGLY NONLINEAR SYSTEMS".Acta Mechanica Sinica 10.1(1994):82-90.
Files in This Item: Download All
File Name/Size DocType Version Access License
jadd030.pdf(360KB) 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张正平]'s Articles
[李骊]'s Articles
[朱如曾]'s Articles
Baidu academic
Similar articles in Baidu academic
[张正平]'s Articles
[李骊]'s Articles
[朱如曾]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张正平]'s Articles
[李骊]'s Articles
[朱如曾]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: jadd030.pdf
Format: Adobe PDF
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.